# SDR DALA1104979864

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 1136 OTBD BETWEEN LONGERON FRAME CLIP IS CRACKED. R & R FRAME CLIPS IAW SRM51-30-5.  REMOVED AND INSTALLED FASTENERS FOR ACCESS IAW SRM 51-30-5.  CLEANED UP MINOR SCRATCHES ON SURROUNDING AREA IAW SRM 53-01 & SRM 51-10-3 AND FABRICATED & INSTALLED NEW ATTACHING SPRING CLIP IAW DWG35911427 AND ANGLE IAW DWG 9957739-121.  REQUIRED INSP COMPLETED.
